skin-hair-icon
I have been used mela care cream
For three months back I have used mela care on that time my skin looks very good but now my skin looking very bad and dark spots on my nose and dark circles on Surrounded on my eyes please help me which cream is safe to reduce these problems
2354 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Melacare cream  contains strong steroids which can cause serious side effects in the long run. Steroid induced acne, photosensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,,,
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

What care should be taken during pregnancy How to take care of stitcher How should i take care of my skin
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.